# SDR ASAA9580199

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936667501
- Condition: Corroded
- Location: Y1287
- Part time: 14,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, FOUND CORROSION ON SKIN AT Y1287, X MINUS 1 TO X MINUS 6, Z MINUS 47.  REMOVED CORRODED AREA OF SKIN AND REPAIRED IAW DC-9 SRM 53-04.  (M)
